Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

An algebraic proof of a theorem of A. Robinson


Authors: Robert Gilmer and Joe L. Mott
Journal: Proc. Amer. Math. Soc. 29 (1971), 461-466
MSC: Primary 13.93
MathSciNet review: 0279090
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A. Robinson has used mathematical logic to obtain a theorem concerning systems of polynomial equations with only finitely many solutions; this paper contains an algebraic proof of Robinson's theorem, based primarily on various equivalent forms of Hilbert's Nullstellensatz.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13.93

Retrieve articles in all journals with MSC: 13.93


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1971-0279090-7
PII: S 0002-9939(1971)0279090-7
Keywords: Hilbert's Nullstellensatz, Gödel's completeness theorem, predicate calculus
Article copyright: © Copyright 1971 American Mathematical Society